# SDR SWAA2014090931740

- Difficulty date: August 14, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 62,797 hours, 50,937 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C270411
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER CHORD INSPAR RIB WEB CRACKED AT WBL 198.60 STRINGER 5 AT REAR SPAR LT FUEL TANK.  REPAIRED CHORD IAW EA.
